Had a dvh on 6/2 and seemed to be progressing steadily until a few days ago. My incisions were really starting to itch and my stitches were taken out 6/17. I now have a red, pimply, really itchy rash all over my stomach. It's starting to spread to my arms as well. I'm having a hard time sleeping because it itches so much. I'm on V-dot so not sure if I'm having a reaction to it or something else. Going to the gyn this afternoon so hopefully he knows what this is and can give me some relief. Has anyone had this before?
Yes, I have it right now. I had my surgery on 05/27/2010 and starting developing the rash immediately. I didn't pay attention to it until 3-4 days later when it became very itchy. I took benadryl and put ice on the area to calm the itching. It all went away, but yesterday it started again. I'm back on the benadryl and ice. Let us know what the doc. says.
The Dr. said I am having a severe allergic reaction... to what, he's not sure. By the time I went to the dr, the rash had spread over my entire torso, below my bikini line, around the tops of my legs, my arms, and onto my face and scalp. He had me stop taking all medications I'm currently on except for vivelle. He's convinced vivelle is not cauing the problem. Baby aspirin, my multi-vitamin, vicodin, simcor (for cholesterol) were all removed. Said to wash all my clothes in Dreft, no fabric softener. He prescribed medrol (steroid) for the rash, darvocet, along with benadryl and caladryl. I slept most of the evening which is more than I can say for the last 3 nights. Still feeling loopy, I guess from the medrol. That is supposed to be normal. My dr said this med would make me 'not care'. And, am waiting on my PCP to call me back about the cholesterol med. My dr said my body chemistry changed either as a result of the surgery or, it just changed at this time, the timing is just bad. At least for now I don't feel the constant itching. Wow, I certainly didn't plan on this as part of my recovery period.
I hear you. I also thought everything will be fine by now. Every one is different though. It is no pleasent and it makes things complicated, but Im thankful to God that is not something worse. Hang in there.